Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I am taking Coumadin. As you probably know, Coumadin is non steroidal anti inflammatory drug. I am wondering what happens if you take Aspirin while you are on Coumadin. Could that be dangerous? Will that affect on health or not? I am thanking you in advance on your prompt reply.

Loading...

Hello! Do not worry – it is not dangerous to take Aspirin while you are taking Coumadin. In fact, after acute myocardial infarction it is recommended taking Aspirin and Coumadin together because they reduced coronary events and death. So, as you can see nothing will happen if you take them both.
Reply

Loading...

Therese-obviously you need much more education from your provider regarding coumadin because it is not an anti inflammatory drug. You need to direct your questions regarding this medication directly to your provider because this medication can be dangerous if now used properly.
Pearline- Any provider would know that use of coumadin and aspirin is not indicated for all patients. All risk factors must be evaluated to assess the risk benefit ratio for each patient. So, you can see that telling a patient nothing can happen if you take them both is absolutely false. You could endanger a patient with that statement.
Reply

Loading...

It is essential if you are on Warfarin (Coumadin) that you do not take other drugs without consulting your doctor. When Aspirin & Coumadin are mixed your blood can become too thin causing uncontrolled bleeding. Also Aspirin may inhibit or potentiate the action of Warfarin.....

Hope this helps
Reply

Loading...

did u know that coumadin (or however its spelled) was used as rat poison? back in the day, poison was laced with coumadin. did the research on it when my mother had to be put on it. we were told it is ok to take aspirin while on it. but u should talk to ur doctor before mixing meds, just in case the doses dont mix well. 
Reply

Loading...


I HAVE BEEN ON COUMADIN FOR 15 YEARS FOR A FIB..WAS RECENTLY PRESCRIBED BABY ASPIRIN DAILY;
INR WENT FROM A CONSISTANT 2.5 TO 2,8. RESULTING IN AN IRON DEFICIENCY
FROM INTERNAL BLEEDING TO SMALL TO BE SEEN ON A CRT OR MRI.
THE SYMPTOMS ARE CHRONIC FATIGUE. POOR SKIN COLOR/ PALOR.
GO TO THE CLEVELAND CLINIC WEB-SITE FOR MORE DETAILS.
Reply

Loading...


ABSOLUTELY 100% WRONG!! ANY DR WILL TELL YOU THAT YOU MUST NOT TAKE ASPIRIN IF YOU ARE TAKING COUMADIN. ASPIRIN ON TOP OF COUMADIN WILL THIN YOUR BLOOD TOO MUCH!!!
Reply

Loading...


this is not true. coumadin extends the coagulation time while aspirin prevents your platelets from clumping. They do two different things. Check your facts before you post here.
Reply

Loading...

coumadin is used as a blood thinner not an anti inflammatory drug

Reply

Loading...

Thank you. bsoutely correct. I have a platelet problem (high) as well as Afib, and am on coumadin and aspirin. They do different thngs but the doctors (Cardiologist and Hemotologist) must both be aware so dosage can be set dorrectly. I am on this combo. successfully for 15 years now.
Reply

Loading...

I'm also on on Coumadin and my in home healthcare nurse told me not to take aspirin at all and 2 days ago my left leg was hurting and I took of them
Reply

Loading...

My inr keeps going up and from 2.5 to 4.6 back and fourth my nurse does not even know how to stick my finger right
Reply

Loading...